# SDR SWIA200819033

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 13,116 hours, 11,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT BULBS ARE INOP NEXT TO GALLEY DOOR.  RELAMPED GALLEY EMERGENCY LIGHTS.  OPS CK GOOD.
